MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event description is poor.The end user did not respond to further enquiries and did not return the device for evaluation yet.Further attempts will be made to obtain more information about the complaint situation and to retrieve the device from the complainant.A follow-up report will be submitted.
 
Event or Problem Description
We have been informed of the following event: "problem description: please refer to case 693940 involving s/n (b)(4) provided, the gentleman mentioned on (b)(6) 2020 the issue may be deficit related yet this may not be confirmed, procedure date (b)(6) 2020.This is one isolated case.Ts recommended appropriate troubleshooting found in the ifu to confirm proper fluid flow and deficit variance is within spec.No return required at this time, no injury and no damage reported." "(b)(6) 2020 (b)(6) contact ts to discuss the outcome of testing the unit.After repeated tests by following the operators manual the system reveals a repeated out of spec deficit tolerance.The gentleman also provided c&s s/n (b)(4), the gentleman prefers to return only the pump at this time and once the pump arrives will test the unit with the current c&s to confirm the issue".
 
Additional Manufacturer Narrative
The complainant did not return the device and did not provide any further information, therefore the manufacturer has closed the file on this event.
 
Event or Problem Description
We have been informed of the following event: "problem description: please refer to case 693940 involving s/n (b)(6) provided, the gentleman mentioned on (b)(6) 2020 the issue may be deficit related yet this may not be confirmed, procedure date (b)(6) 2020.This is one isolated case.Ts recommended appropriate troubleshooting found in the ifu to confirm proper fluid flow and deficit variance is within spec.No return required at this time, no injury and no damage reported." "(b)(6) 2020 thomas contact ts to discuss the outcome of testing the unit.After repeated tests by following the operators manual the system reveals a repeated out of spec deficit tolerance.The gentleman also provided c&s s/n (b)(6), the gentleman prefers to return only the pump at this time and once the pump arrives will test the unit with the current c&s to confirm the issue.".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key10395230
Report Number3002914049-2020-00006
Device Sequence Number11507085
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1